# SDR JGVR20250910001

- Difficulty date: September 10, 2025
- Submitted: September 10, 2025
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N320QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800169
- Aircraft time: 15,336 hours, 10,362 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANICALLY REMOVED 1 AREA OF CORROSION LOCATED IN LH MLG WHEEL WELL AFT SPAR LOWER CLIP, PERFORMED NDT AND REPORTED FOR REPAIR DISPOSITION. REPAIRED CORROSION BLENDS IAW NETJETS REQUEST FOR TECHNICAL SERVICES BY CLEANING, TREATING, AND PRIMING BLENDED AREA.
